Communications in Mathematical Physics

The action functional in noncommutative geometry

A. Connes

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 117, Number 4 (1988), 673-683.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104161823

Mathematical Reviews number (MathSciNet)
MR0953826

Zentralblatt MATH identifier
0658.53068

Subjects
Primary: 58G12
Secondary: 46L87: Noncommutative differential geometry [See also 58B32, 58B34, 58J22] 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20] 47D25 58B30 58G15 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Connes, A. The action functional in noncommutative geometry. Comm. Math. Phys. 117 (1988), no. 4, 673--683. http://projecteuclid.org/euclid.cmp/1104161823.


Export citation